# SDR CA110826005

- Difficulty date: August 23, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 7,528 hours
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1EN1186
- Condition: Failed
- Location: Internal
- Part time: 3,559 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, PILOT SELECTED GEAR DOWN AND DID NOT GET NOSE DOWNLOCK INDICATION.  ACFT RETURNED TO DEPARTURE AND RECYCLED LANDING GEAR DOWN, STILL DID NOT GET DOWNLOCK INDICATION.  CREW ALERTED ATC AND PROCEEDED WITH EMERGENCY GEAR DOWN PROCEDURES.  STILL DID NOT GET DOWNLOCK INDICATION. ACFT PERFORMED UNEVENTFUL LANDING.  MX JACKED ACFT AND PERFORMED GEAR SWING. TROUBLESHOT PROBLEM TO FAILED NLG DOWNLOCK SWITCH.  SWITCH TURNED OFF HYD BUT DID NOT GIVE DOWNLOCK INDICATION.  NLG DOWNLOCK SWITCH REPLACED.
